# SDR AMTA200400241

- Difficulty date: March 4, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211*
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG. RT EMERGENCY DOOR.  COULD NOT DUPLICATE FAULT, OPENED DOOR AND INSPECTED SWITCH.  COMPLIED WITH NR3 DOOR WARNING SYSTEM TEST.  N O DEFECTS NOTED.  RESECURED DOOR AND SLIDE.  REF MM 52-71-00 AND W/C 222R2509.
